MathSciNet Relay Station
MathSciNet bibliographic data
MR2137885 (2006b:54011) 54C35 (54B20 54C08)
Holá, Ľ.; McCoy, R. A. Relations approximated by continuous functions. Proc. Amer. Math. Soc. 133 (2005), no. 7, 2173–2182 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement